# SDR UALA2012051802810

- Difficulty date: May 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 84,168 hours, 13,583 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Damaged
- Location: Bs 1263 S35l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LEFT SIDE OF AIRCRAFT AT STR 35L AT APPROX STA 1263 3 EACH LOCK FASTENERS ON THE LAP JOINT STRINGER ROW HEADS ARE PULLED OR MISSING.  INSTALLED 3 BLIND FASTENERS REF ECRA 5330-04239.
